Classes of certain analytic functions defining by subordinations

Document Type : Research Paper


1 Department of Mathematics and Informatics, Faculty of Sciences, "Lucian Blaga" University, Str. Dr. I. Ra\d{t}iu, No. 5-7, 550012 - Sibiu, Romania

2 Department of Mathematics, Faculty of Education, Yamato University, Katayama 2-5-1, Suita, Osaka 564-0082, Japan


There are many results for analytic functions in the open unit disk U concerning subordination. Two subclasses of analytic functions in U are introduced using subordinations in U. The object of the present paper is to discuss some properties of functions belonging to these two subclasses.


Volume 13, Issue 1
February 2022
Pages 1099-1103
  • Receive Date: 14 March 2017
  • Accept Date: 26 September 2017
  • First Publish Date: 14 October 2021